Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Skew exactness perturbation
HTML articles powered by AMS MathViewer

by Robin Harte and David Larson PDF
Proc. Amer. Math. Soc. 132 (2004), 2603-2611 Request permission

Abstract:

We offer a perturbation theory for finite ascent and descent properties of bounded operators.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10
  • Retrieve articles in all journals with MSC (2000): 47A10
Additional Information
  • Robin Harte
  • Affiliation: School of Mathematics, Trinity College, Dublin 2, Ireland
  • Email: rharte@maths.tcd.ie
  • David Larson
  • Affiliation: Department of Mathematics, Texas A & M University, College Station, Texas 77843-3368
  • MR Author ID: 110365
  • Email: larson@math.tamu.edu
  • Received by editor(s): January 28, 2002
  • Received by editor(s) in revised form: May 24, 2002
  • Published electronically: April 21, 2004
  • Additional Notes: The first author was partially supported by Enterprise Ireland grant number IC/2001/027
  • Communicated by: Joseph A. Ball
  • © Copyright 2004 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 132 (2004), 2603-2611
  • MSC (2000): Primary 47A10
  • DOI: https://doi.org/10.1090/S0002-9939-04-06914-X
  • MathSciNet review: 2054785